# SDR SWAA2014110433662

- Difficulty date: November 3, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 37,677 hours, 21,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CTR AISLE EXIT LIGHT BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
